MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes High impedance (1291); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturing representative (rep) regarding a patient who was implanted with a lead.It was reported that the lead had slightly high impedances on contact zero out of box.Unknown if any environmental/external/patient factors may have led to the issue.The patient had a new initial implant at the right stn.Surgeon placed lead.Impedance was taken with alligator clip and contact 0 came back with 4700 ohms.Surgeon re-connected alligator clip and impedance was taken again.Still in the 4700 range.Stimulated on contact 0 for 1 minuted in the operating room then increased to 3v retested impedance at 3v and took impedance and it was at 4300 ohms.Tested contact 1 impedance and it was at 1500 ohms and tested contact 3 and it was at 1700 ohms.They replaced the electrode with a new electrode which impedance came back within normal range under 2000 ohms for each contact.At 0.7v.This was the final electrode implanted.The issue is reported to be resolved.The rep was unable to determine if the lead would be returned.No symptoms are reported.No further complications were reported or anticipated with this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturing representative indicating that the cause of the high impedances was not determined.The status of the affected lead is unknown.This information has been confirmed by the healthcare provider.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7562722
Report Number2649622-2018-09196
Device Sequence Number2194141
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1FUQ8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR